powered by centersite dot net
Anger Management
Resources
Basic InformationMore InformationTestsLatest NewsQuestions and AnswersVideosLinksBook Reviews
Related Topics

Abuse
Depression: Depression & Related Conditions

Ask Dr. SchwartzAsk Dr. Schwartz:
Psychotherapy and Mental Health questions

Angry All The Time

Sat, Oct 19th 2013

I'm angry all the time, the slightest thing makes me angry. Usually if something doesn't go  as planned or if someone wrongs me, I feel intense anger. This happens on a daily basis. I can't tolerate any mistakes that I or other people make either. I got very annoyed at my partner because he was walking too slowly. I cry very easily and on a daily basis. I feel like I'm losing control and worried about my relationship.

THE ANSWER TO THIS QUESTION WILL NOT BE DISPLAYED UNTIL YOU HAVE INDICATED YOUR AGREEMENT WITH THE DISCLAIMER PRINTED JUST BELOW. CLICK THE 'I AGREE' BUTTON TO AGREE TO THESE TERMS AND SEE THE RESPONSE.

Disclaimer

  • Dr. Schwartz responds to questions about psychotherapy and mental health problems, from the perspective of his training in clinical psychology.
  • Dr. Schwartz intends his responses to provide general educational information to the readership of this website; answers should not be understood to be specific advice intended for any particular individual(s).
  • Questions submitted to this column are not guaranteed to receive responses.
  • No correspondence takes place.
  • No ongoing relationship of any sort (including but not limited to any form of professional relationship) is implied or offered by Dr. Schwartz to people submitting questions.
  • Dr. Schwartz, Mental Help Net and CenterSite, LLC make no warranties, express or implied, about the information presented in this column. Dr. Schwartz and Mental Help Net disclaim any and all merchantability or warranty of fitness for a particular purpose or liability in connection with the use or misuse of this service.
  • Always consult with your psychotherapist, physician, or psychiatrist first before changing any aspect of your treatment regimen. Do not stop your medication or change the dose of your medication without first consulting with your physician.